# SDR HNAA2019100400294

- Difficulty date: October 1, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 45,132 hours, 42,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Part serial: C02845
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS AT 12A AND 12BC PSU'S DO NOT ILLUMINATE.   R & R THE EMERGENCY BATTERY AND POWER SUPPLY IAW AMM 33-50-11-000/400-801-A. OK FOR SERVICE
